# SDR MASA97049

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120183
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON THE GROUND IN PNS, THE CREW FOUND THAT BOTH THE EMERGENCY EXITS AT ROW 5 HAD ONE LIGH TON THE SIDEWALL AREA THAT WOULD NOT ILLUMINATE AND ONE LIGHT ON THE OVERHEAD BIN WASLL THAT WOULD NOT ILLUMINATE.  MAINTENANCE DEFERRED THE LIGHTS PER MEL 33-50-1.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE EMERGENCY BATTERY WAS REMOVED AND REPLACED.  (M)
